# SDR CALA2018022500806

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 9,768 hours, 3,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shroud
- Part number: 584301
- Condition: Deteriorated
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENSES DETERIORATED ON BOTTOM SIDE OF BOTH FWD & AFT LIFE RAFT STORAGE.  SHROUD NEEDED NOT LIGHT LED ASSY. M&E 60-3322-3-0012 PER IPC FIGURE 33-22-00-30L LIGHT INSTL-CTR OHVD STOWAGE SHEET 2 ITEM 10. INSTALLED SHROUD.
